# SDR CALA2021060900826

- Difficulty date: June 9, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 71,952 hours, 25,659 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Low Pressure
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL PUMP LOW PRESSURE LEFT CTR PUMP UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLAN TO PLACE THE LH CTR PUMP ON MEL NEED TO PULL AND COLLAR THE CB MORALES GOMEZ, JOSUE (V929943) IN THE PROCESS OF ACCOMPLISHING THE DDP FOR THE DEFERRAL SJUMX FOUND THE CB PULLED AND COLLARED. AFTER RESTORING THE CB THE LH CTR FUEL BOOST PUMP OPERATES NORMALLY MAC RELATED WORK ORDER 000000003011482 AND PRTR MAC METER INITIATED FOR     WITH VENDOR ID V929943 MORALES GOMEZ, JOSUE (V929943) IN THE PROCESS OF ACCOMPLISHING THE DDP FOR THE DEFERRAL SJUMX FOUND THE CB PULLED AND COLLARED. AFTER RESTORING THE CB THE LH CTR FUEL BOOST PUMP OPERATES NORMALLY ADD EMP:V929943. FURTHER DETAILS AWAITED
